# SDR AALA20110908TUL04

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 53,801 hours, 25,820 cycles
- Engine: Pwa JT8D219
- Engine time: 1,747 hours, 876 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

RIC - INFLIGHT PHL-DFW.  CREW REPORTED RIGHT ENGINE POWER LOSS FOLLOWED BY UNCOMMANDED ENGINE SHUTDOWN (SINGLE ENGINE TIME 1 MINUTE).  EMERGENCY DECLARED FLIGHT DIVERTED RIC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT RIC ON 09/09/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
